MathSciNet Relay Station
MathSciNet bibliographic data
MR2087985 (2007i:34151) 34M55 (34M30)
Kitaev, A. V.; Vartanian, A. H. Connection formulae for asymptotics of solutions of the degenerate third Painlevé equation. I. Inverse Problems 20 (2004), no. 4, 1165–1206.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement